MAUDE Adverse Event Report: AUGMEDICS LTD XVISION SPINE SYSTEM (XVS); NAVIGATION SYSTEM WITH AUGMENTED REALITY

AUGMEDICS LTD XVISION SPINE SYSTEM (XVS); NAVIGATION SYSTEM WITH AUGMENTED REALITY
Model Number AMCH00005
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The movement of the clamp may cause for inaccurate registration and or display of tracking information, which may lead to serious injury.The dislocation of the clamp by muscle and fascia was evident, hence, the surgeon placed the clamp again and repeated the scan.It is suspected that the clamp was not closed as required.Augmedics' personnel reviewed the instructions and indications of complete clamp closure again with the surgeon.No patient harm.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
NAVIGATION SYSTEM WITH AUGMENTED REALITY
Manufacturer (Section D)
AUGMEDICS LTD
1 ha-tsmikha st
yokneam illit, 20692 05
IS  2069205
MDR Report Key10446962
Report Number3016571711-2020-00002
Device Sequence Number4044081
Product Code OLO
UDI-Device Identifier07290113780002
UDI-Public(01)07290113780002(11)200402
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberAMCH00005
Device Catalogue NumberAMCH00005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;